# SDR REXA2016082802093

- Difficulty date: August 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 24,549 hours, 21,786 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT ABLE TO BREATHE OUT OF CAPTAIN`S OXYGEN MASK WHEN DONNED.  R & R THE OXYGEN MASK IAW AMM 35-11-12. OPS CHECKED GOOD.
